# SDR 2007UALA02585

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 59,036 hours, 17,123 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STBY INVERTER STATUS MESSAGE FOLLOWED ABOUT 4 MINS LATER WITH A REPORT FROM THE F/A'S OF A PLASTIC OVERHEATING TYPE OF ODOR IN THE CABIN.  CREW TURNED UTILITY BUSSES AND RECIRC FANS OFF AND ODOR DISSIPATED.  NO SMOKE OBSERVED PER CREW.   REPLACED STATIC INVERTER AS A RESOLUTION.
